MathSciNet Relay Station
MathSciNet bibliographic data
MR1094940 (92c:11004) 11A25 (11Y70)
Brent, R. P.; Cohen, G. L.; te Riele, H. J. J. Improved techniques for lower bounds for odd perfect numbers. Math. Comp. 57 (1991), no. 196, 857–868.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement